Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Varikosel and testoterone.Are they connected ?

Hi, I was diagnosed as varikosel on the both side 5 years a go and my testosterone has been going down for the last 3 years. Is there connection between two things ?
Asked On : Sat, 15 Jan 2011
Answers:  2 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for nice query.     
There is no connection in varicocele & testosterone ,both are quite different .Get operated for varicocele.Get tested for testosterone level in blood.

‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sun, 21 Aug 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Bilateral varicocele sometimes causes testicular atrophy and thus decreases the levels of testosterone in your body. Falling levels of testosterone are a matter of concern and need a serious and detailed investigations and treatment by a urologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor